Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Near-symmetry in $ A_\infty$ and refined Jones factorization

Author: Winston Ou
Journal: Proc. Amer. Math. Soc. 136 (2008), 3239-3245
MSC (2000): Primary 42B25
Published electronically: May 6, 2008
MathSciNet review: 2407089
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We use variants of the Hardy-Littlewood maximal and the Cruz-Uribe-Neugebauer minimal operators to give direct characterizations of $ A_1$ and $ RH_\infty$ that clarify their near symmetry and yield elementary proofs of various known results, including Cruz-Uribe and Neugebauer's refinement of the Jones factorization theorem.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 42B25

Retrieve articles in all journals with MSC (2000): 42B25

Additional Information

Winston Ou
Affiliation: Department of Mathematics, Scripps College, Claremont, California 91711

PII: S 0002-9939(08)09459-8
Keywords: Minimal operator, natural extremal operators, BMO, $A_\infty $ weights.
Received by editor(s): August 7, 2007
Published electronically: May 6, 2008
Communicated by: Michael T. Lacey
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia